# SDR USAA20091211SB162

- Difficulty date: December 10, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964982
- Part serial: 294
- Condition: Faulty
- Location: Ac Bay
- Part time: 52,961 hours, 35,510 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLL - AFTER CLIMBOUT FROM FLL, AT FL250, CAPTAIN REPORTED THE CABIN ALTITUDE WARNING SOUNDED.  THE LEFT PACK WAS ALREADY ON MEL, SO CREW ADVISED ATC ACFT HAD AN EMERGENCY AND WANTED TO RETURN TO FLL.  CABIN WAS ADVISED AND THE FLIGHT RETURNED TO FIELD AT FLL.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT PACK FLOW CONTROL VALVE PER MM 21-51.  LEAK CHECK AND OPERATIONAL CHECK OK.
